Jump to content

Search the Community

Showing results for tags 'cortisol'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 7 results

  1. Hello I am new to this forum. I have a particular situation where I had cut down a long time ago from 10 mg of Celexa to 5 mg and was able to stay in that doe for a long time. However when I tried to discontinue...i had severe withdrawal symptoms. I went back to five and stayed on 5 for over a year. I had eye surgery due to glaucoma and I believe that the cortisone drops have created a cortisol dysfunction situation. It seems that when I have stress I begin to have withdrawal symptoms and increasing to 10 mg of Celexa works to ease the symptoms. I will like to eventually get off but now
  2. This seems to be a very common symptom of withdrawal syndrome. Many people report waking up with a surge of panic or anxiety, or a feeling of anxiety early in the morning. People generally feel this around 3:30-4:30 a.m. or closer to dawn. The first glimmers of morning light signal the nervous system to start the morning cycle with a normal rise in cortisol. This is a normal part of your circadian rhythm. Normally, cortisol gives you energy. When you have withdrawal syndrome, your system is on "high alert" all the time. For people whose nervous systems have been sensiti
  3. Hi All, I am new to the group--my name is Jennifer. I have had quite the journey post-partum with my 16 month old son. I was originally put on Zoloft 50mg about 3 weeks after my son was born and stayed on it until mid-March (so about 9 months). I was feeling great that I wanted to come off of the medication. I tapered off of it over a month...it was a difficult taper which makes me wonder if I should have stayed on it longer. But then 5 months after that I went on an intensive yoga retreat and came back with crying jags, anxiety, and insomnia. I went on some herbs for a while to help
  4. Hi everyone, this is my first time posting here, hope that I am doing everything correctly. I am recovering from fluoxetine (Prozac), I took it for about 8 months and I have been off it for about 3 months now. I have searched a lot on the internet and this forum but I was not able to find anyone who suffers from similar issues, so I was hoping for some kind of support from here Every morning, I wake up with horrible anxiety and a feeling of "depersonalization", it is kind of like sitting in the back of your head and having some kind of tunnel vision. Apathy is a big part of it and there is a
  5. Hello, warriors! Thanks for having me. I've been perusing this site for years, and the HOPE it offers is priceless. I have a few questions. 1. It's over now, but I'm curious: I tapered 10 mg from March 2015-Nov. 2015, at 1 MG a month. Was that too fast? 2. I've tested for high cortisol at noon, evening (6 PM), and bedtime, making it nearly impossible to get normal sleep. How long did your raised cortisol last after you withdrew from your SSRI? I have read that this issue resolves itself eventually; I'm just wondering how long it took for you. I appreciate any insight you have.
  6. Shrike

    Mood "cycles"?

    Hello All. Anyone have experience with certain times of day being "good" or "bad" in terms of mood/symptoms? My mornings are generally the worst in terms of symptoms and "crazy" thinking and then by late afternoon (many days) I feel almost "normal" - as in like my old self! In the evenings I can FEEL emotions and THINK thoughts that seem like a "reasonable person"! I LOVE IT! It gives me great hope and of course relief. SO, here is my question. Does anyone else experience this? If so, has anyone found a way to "extend" that time/mood into the not so good ones? In my ca
  7. I have been doing some research into the biology of anxiety. We're all here familiar with the cortisol spike and adrenaline, and how those biochemicals are key components of the anxiety we all feel during our recovery from antidepressant use. A friend put me on the trail of the limbic system - where these chemicals do some of their worst work. I did not know anything about the limbic system. Or why my spell-checker insists that I am spelling it wrong when I know that I am not. (Think of the spell checker as a metaphor for our damaged limbic system - it's lying to us). H
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy